# SDR CA150122002

- Difficulty date: January 15, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 47,831 hours
- Engine: Pwa PT6A27
- System (JASC): 2612 · Fire Detection
- Part: Probe
- Part number: 1734362300
- Condition: Failed
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) FIRE INDICATION ON LEFT ENGINE IN FLIGHT. FLIGHT CREW DID FIRE PROCEDURES. AIRCRAFT LAND WITH NO INCIDENT. AFTER INSPECTIONS, FOUND 300 DEGREE TEMPERATURE PROBE AT FAULT.
